MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF UNICON IMPLANT; TUFF UNICON DENTAL IMPLANT

NORIS MEDICAL LTD TUFF UNICON IMPLANT; TUFF UNICON DENTAL IMPLANT
Model Number NMCF4216
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed for lot#: 9001853 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.To date, items of the same lot have been sold without any similar reported event during the period of review.The investigation for this event has not identified any signals indicating potential non-conformance's affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
The healthcare professional reports the implant was inserted on (b)(6) 2026 in the patient's mouth.On (b)(6) 2026, loss of osseointegration was reported.According to the information, the patient is healthy.Observed during the event: bone loss/mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
TUFF UNICON IMPLANT
Common Device Name
TUFF UNICON DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
anna dvinska
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key25811846
Report Number3011390931-2026-00234
Device Sequence Number5965241
Product Code DZE
UDI-Device Identifier07290116153445
UDI-Public07290116153445
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240202
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMCF4216
Device Catalogue NumberNMCF4216
Device Lot Number9001853
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American